MathSciNet Relay Station
MathSciNet bibliographic data
MR695259 (84g:32024) 32D20 (31C10)
Cegrell, Urban Removable singularity sets for analytic functions having modulus with bounded Laplace mass. Proc. Amer. Math. Soc. 88 (1983), no. 2, 283–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement